# SDR SWAA2017060614171

- Difficulty date: June 6, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N8632A
- Make and model: Boeing 737-8H4
- Aircraft serial: 60082
- Aircraft time: 10,836 hours, 4,716 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: A170003
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMERGENCY FLASH LIGHT HOLDER STRAP BROKEN.  R&R STRAP PER MM.
